# SDR SWAA2013071118083

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 84,263 hours, 68,218 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2625
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAST ROW IN CABIN FLIGHT ATTENDANT SMELLED A SWEET SMOKEY ODOR DISSIPATED WHEN GASPER FAN TURNED OFF.  R&R GASPER FAN IAW MM.
